On a problem of Nieminen
Publications Mathématiques de l'IHÉS, Tome 16 (1963), pp. 31-33
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1963__16__31_0,
author = {Donoghue, William F.},
title = {On a problem of {Nieminen}},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {31--33},
year = {1963},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {16},
mrnumber = {27 #2864},
zbl = {0115.33504},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1963__16__31_0/}
}
Donoghue, William F. On a problem of Nieminen. Publications Mathématiques de l'IHÉS, Tome 16 (1963), pp. 31-33. http://geodesic.mathdoc.fr/item/PMIHES_1963__16__31_0/
